# SDR CALA2016072295572

- Difficulty date: July 20, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 64,216 hours, 7,585 cycles
- Engine: Pwa PW40903
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Odor
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELECTRICAL BURNING ODOR DETECTED AT THE L3 DOOR.   ON ARRIVAL, ODOR DISSIPATED, OPERATED ALL FANS AND INSPECTED AREA FOR LIGHTS, ALL OK. RAN ENGINES WITH NO ODOR. MORE DETAILED INSPECTION, CHANGED L3 DOOR EMERGENCY LIGHT BATTERY AND POWER PACK
